# SDR FDEA202007171567

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 44,342 hours, 17,495 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Link Assy
- Condition: Out Of Adjust
- Location: L2 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY ESCAPE WINDOW DOES NOT FUNCTION CORRECTLY.  MUST TURN WINDOW CRANK  IN ORDER TO  UNLOCK WINDOW HANDLE.     ADJUSTED THE L2 WINDOW LINK ARM IAW AMM  56-11-02-5, UP TO STEPS (5)I(2). CONTINUE WITH L2  WINDOW LINING INSTALLATION PER (5)F.   INSTALLED WINDOW TRIM IAW AMM 56-11-02-5. OPS CHECKED GOOD. AC OK FOR SERVICE.
